# SDR AJCA200600003

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N198MR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 149
- Aircraft time: 9,576 hours, 6,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fire Detectors
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 10-09-2006 ON SHORT FINAL APPROACH TO KHPN THE BAGGAGE FIRE WARNING LIGHT ILLUMINATED.  LIGHT WENT OUT AND ILLUMINATED THREE TIMES AFTER LANDING.  TROUBLESHOT SYSTEM WITH FALCON TECH REP, NO SYSTEM OR COMPONENT FAULTS WERE FOUND.  TECH REP RECOMMENDED REMOVAL AND REPLACEMENT OF THE SMOKE DETECTOR AND THE FIRE DETECTOR CONTROL PANEL.  SYSTEM CHECKED GOOD, ALL WORK DONE IAW F50 MM 26-00-00, 26-00-01 AND WORK CARD 233-0/1.  AIRCRAFT WAS RETURNED TO SERVICE.
